# SDR R61A202001280113

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 11,740 hours, 7,731 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** R/H WINGTIP FORWARD SPAR CRACKED. REPLACED R/H WINGTIP REPLACED IAW AMM 57-30-00-400-801-A. ***AIRCRAFT REMAINS IN HEAVY CHECK***
